# SDR 98ZZZX999

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2939E
- Make and model: Cessna 182R
- Aircraft serial: 18268222
- Engine: Cont O470U
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 070009993
- Condition: Failed
- Location: Lt Brake
- Part time: 4,082 hours
- Stage of operation: TO
- Nature of condition: O, K
- Precautionary procedure: C, D

## Discrepancy

LEFT BRAKE FAILED ON TAKEOFF ROLL AND TAKEOFF ABORTED.   FOUND SMALL HOLE WORN THROUGH ALUMINUM BRAKE LINE WHERE LINE CHAFED ON AFT SIDE OF ENTRY STEP CASTING. INSTALLED NEW 0700099-93 BRAKE LINE.  SUGGEST REMOVING LANDING GEAR STRUT FAIRINGS FOR INSPECTION AT ANNUAL INSPECTION.
